Exponential rate of convergence for some Markov operators

TytułExponential rate of convergence for some Markov operators
Publication TypeJournal Article
Rok publikacji2013
AutorzyWojewódka-Ściążko H
JournalStatistics & Probability Letters
Volume83
Issue10
Start Page2337-2347
Date Published10/2013
Słowa kluczoweexponential rate of convergence, Markov operators
Abstract

The exponential rate of convergence for Markov operators is established. The operators correspond to continuous iterated function systems which are a very useful tool in some cell cycle models.

DOI10.1016/j.spl.2013.05.035